# SDR DALA2023063005276

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,378 hours, 31,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 DURING PREDEPARTURE CHK FOUND L2 DOOR FWD INTERCOASTRAL MISSING 1 DOORSTOP PLATE. CORRECTIVE ACTION: INSTALLED 1 DOORSTOP PLATE IAW B757 AMM 52-11. OK FOR SVC. (4865240)
